MathSciNet Relay Station
MathSciNet bibliographic data
MR683527 (84m:14029) 14G30 (03C40)
van den Dries, Lou Some applications of a model theoretic fact to (semi-) algebraic geometry. Nederl. Akad. Wetensch. Indag. Math. 44 (1982), no. 4, 397–401.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement